Interesting Esoterica

Embedding countable groups in 2-generator groups

Article by Galvin, Fred
  • Published in 1993
  • Added on
In the collections

Links

Other information

key
Galvin1993
type
article
date_added
2013-02-19
date_published
1993-09-14
journal
American Mathematical Monthly
number
6
pages
578--580
volume
100

BibTeX entry

@article{Galvin1993,
	key = {Galvin1993},
	type = {article},
	title = {Embedding countable groups in 2-generator groups},
	author = {Galvin, Fred},
	abstract = {},
	comment = {},
	date_added = {2013-02-19},
	date_published = {1993-09-14},
	urls = {http://www.jstor.org/stable/10.2307/2324618},
	collections = {Fun maths facts,The groups group},
	journal = {American Mathematical Monthly},
	number = 6,
	pages = {578--580},
	url = {http://www.jstor.org/stable/10.2307/2324618},
	volume = 100,
	year = 1993,
	urldate = {2013-02-19}
}